# SDR AALA20131122008

- Difficulty date: November 22, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 104,355 hours, 16,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 2 DOOR EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR LT NR 2 DOOR EXIT SIGN.  OPERATIONS CHECKED NORMAL.
